So alot of places say dont take kratom while on script meds. But I take 20 pills in the morning and 5 at night of mental meds and a shot for a skin illness I have. Never had an ounce of issues while taking kratom for the last year. But the doc is talking about switching up my meds. And its not like theres a list I can look up to see if kratom goes bad with any of them. I know the only deaths really come from mixing kratom and pills. But I dont know what pills and if I should fear anything. I was madly addicted to pills and H for a long time and kratom saved my life. I dont want to quit and go back even tho the docs who know I use it tell me to.
Thanks for any help.
“Pills” is too broad of a question for me, sorry. I would check my pill name/purpose of EACH ONE.
Welcome to the best Kratom forum ever, Killaaa.
Have a wee bit better day!
The only problem I've read about is with the pain killer Tramadol (Ultram) & with the
stimulant Modafinil (Provigil).....the problem is with Serotonin Syndrome. Look up serotonin syndrome to learn what meds and supplements may contribute to it. It's usually only with high doses of pharmaceuticals. Maybe you could post your question under General Discussion on this website to see if there's someone in the health field, who could answer this question. Maybe use the topic title "Calling all health professionals." There are other
online kratom forums where you could ask the question too. I'll keep my eyes and ears open too. 🙂
I honestly cant give any advice for obvious reasons other than this question; have you talked to your doctor about Kratom and if this could assist in your current treatment? If he hasn't heard of it, send him to the AKA website for more information. https://www.americankratom.org/
“We're all going to die, all of us, what a circus! That alone should make us love each other but it doesn't. We are terrorized and flattened by trivialities, we are eaten up by nothing.”
My dr already knows more than me. She wrote a note in my file about it, but I’m pretty sure she has no idea what it is.
Have a wee bit better day!
Hi Killaaa, "Google" Dr. Christopher McCurdy for comprehensive info about kratom. See his YouTube videos.
You have to advocate for yourself, and educate your doctor. Print info out and take it to him/her. We all have to take control of our own healthcare, and do what is right for our own self. To do otherwise will create "unintended consequences." I learned this the hard way by trusting too much in M.D.s and traditional medicine. You can see
some recent success stories about kratom here: https://www.thecut.com/2017/01/the-intriguing-therapeutic-potential-of-kratom.html Hope this helps some. 🙂
It is always best to err on the side of caution when it comes to things like drugs, especially when it comes to drugs for mental health and behavioral health.
Some drugs that are prescribed for mental health and behavioral health are not very well understood on how they work and interact with other mind alternating substances.
Little is also know about the full mechanisms of action and the pharmakentics and pharmadynamics of kratom, so it is really hard to say what will and won't have interactions. From one case study about kratom related deaths,( https://academic.oup.com/jat/article/39/2/152/763622) it has many possible causes of death.
As for the serotonin syndrome post, it is unknown how much kratom really effects seratonin. If it was really a problem people using moderate to strong doses of kratom would be showing signs of Serotonin Sickness from mixing it with DM (Dextromethorphan, Morphinan class drug and is also known as Robotussin) witch does directly modulate seratonin. The internet is full of facts but that doesn't make them true. But also remember that every person reacts differently to drugs, what doesn't kill you may kill another person.
A rule of thumb for most doctors is if they see something they don't know much about and they can't find any other cause, the unknown factor instantly becomes the cause and using occam's razor it makes sense to think that way.
Seratonin sickness is a very very rare condition.
I can you what I know. A good friend wanted something that she could take for planter facitis. She also has severe bi polar issues. I gave a bit of Kratom to try it out for a week. The Kratom has had no effect with her current bi polar meds. She is now walking around work spreading what she knows about Kratom which is not that much. I told her about Kratom and said it's not the magic bullet nor a cure all but, it can help. So in short it appears that Kratom does not affect medication for mental issues. I know it's not scientific in the slightest way however, just something that I found out.
Latest Post: 15% OFF Your First Order & Perpetual 15% OFF for ILK... Our newest member: nataliaairey364 Recent Posts Unread Posts Tags
Forum Icons: Forum contains no unread posts Forum contains unread posts Mark all read
Topic Icons: Not Replied Replied Active Hot Sticky Unapproved Solved Private Closed